I finally called clinic yesterday because Brinley could not hold anything down, they decided they wanted to see her.  It was 3:20 and they close at 4, and I COULD have gotten there by 4, but I guess with it being Friday night, no one wanted to stay to see her, so they made her go to the ER.   Maybe they had some fun plans for the weekend.  (Do I sound bitter....I guess the $100 copay and the 4 hours of waiting at the ER makes me wish they would do a little bending for us....I know, selfish of me -workin on that)

When I walked into the ER I realized it has been quite a while since we have been there.  Walking in I was hit with a flood of emotions.  In the beginning of all of this, it was literally one day at a time, sometimes one hour at a time.  Now walking past the RTU and into the ER I realized how much my girl has been through.  She walks in like it's her second home.  Even the ER doctors and nurses recongnize her.  You know you've been in the ER one too many times when every nurse you see says "oh I remember you!  I've had you before."  I think we heard that from everyone that treated her last night.  In her short little life, she has had way too many pokes, sedations, drugs, medicines, you name it.  Too many.  The nurse that saw us told me Brinley acts more like a 3 or 4 year old, she was wondering if it is because of all she has been through.  Maybe.
Anyhow, we found out last night that her liver function is very high, which can cause vomiting.  I don't know much about liver function, I will find out more when I go to clinic next, but the oral methotrexate can cause some problems with liver.  She just started taking that in maintenance.  So they sent us home with some anti-nausea medicine and will continue to monitor her and adjust her chemo accordingly so as not to ruin her liver.  And I thought it was the stomach flu....if only.  Doesn't sound like there is too much cause yet for concern, but I think this is a tricky business to balance the chemo you need to kill the cancer and trying not to ruin the organs in the body.